# SDR RAIA0011009

- Difficulty date: November 18, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 10,877 hours, 11,264 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C850176
- Condition: Failed
- Location: Right
- Part time: 10,883 hours, 11,272 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7244-STL- RIGHT STALL CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED RIGHT AOA SENSOR.
